# SDR AALA2018053109008

- Difficulty date: May 29, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 51,073 hours, 30,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHT LENS IN THE FORWARD GALLEY BROKE OFF.  REPLACED THE LENS.
